MathSciNet Relay Station
MathSciNet bibliographic data
MR1826477 (2002g:33011) 33C45 (33C05 33E30)
Gustavsson, Jan Some sums of Legendre and Jacobi polynomials. Math. Bohem. 126 (2001), no. 1, 141–149.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement